Facebook Pixel Mathematics Faculty & Staff | Western Kentucky University Skip to main content

Mathematics Faculty & Staff

Dr. Samangi Munasinghe
Dr. Samangi Munasinghe
- Associate Professor
Academic Bio

2006  PhD, Mathematics, Texas A&M University

1996  Msc, Mathematics, Lehigh University

1994  BA, Mathematics, Mansfield University


Dr. Munasinghe's research focuses on Several Complex Variables.

Selected Publications
  • Munasinghe, Samangi; Zeytuncu, Yunus E. Lp regularity of weighted Szegő projections on the unit disc. Pacific J. Math. 276 (2015), no. 2, 449–458.
  • Munasinghe, Samangi; Zeytuncu, Yunus E. Irregularity of the Szegö projection on bounded pseudoconvex domains in ℂ2. Integral Equations Operator Theory 82 (2015), no. 3, 417–422.
  • Munasinghe, Samangi; Straube, Emil J. Geometric sufficient conditions for compactness of the complex Green operator. J. Geom. Anal. 22 (2012), no. 4, 1007–1026.
  • Munasinghe, Samangi; Straube, Emil J. Complex tangential flows and compactness of the ∂⎯⎯⎯-Neumann operator. Pacific J. Math. 232 (2007), no. 2, 343–354. 
Back to Listing

Some of the links on this page may require additional software to view.

 Last Modified 10/22/21